Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does Oxy elite pro cuse blurry vision?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I have today suffered from blurry vision, this has been for the past 8 hours. I have taken Oxy elite pro before with out any side effects could this be one of them?
Posted Sun, 26 Jan 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 46 minutes later
Brief Answer: Oxyelite pro is not known to cause blurring. Detailed Answer: Hello, Welcome to health care magic Iam Dr. Dadapeer, an Ophthalmologist and I answer health problems related to eye. It seems from the history that you are having blurring of vision for past 8 hours and you have taken oxyelite pro before and you want to know whether it is related to oxyelite pro or something else. Oxyelite pro is a supplement given for weight loss and it acts by burning the fat. Blurring of vision is not a known side effect of oxyelite pro. Oxyelite pro is known to cause side effects like sweating, dizziness but blurring of vision is not a known side effect. Blurring of vision of sudden onset can be seen because of problems in the eye involving the retina. Hence this requires examination by a eye doctor to look for the underlying cause and treatment accordingly. Hope I have answered your query. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor